Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Severe gastritis problem. Stabbing pressure on breastbone, abdominal pain. Fast heart rate on drinking alcohol. Reason?

Ive had moderately severe gastritis in the past and dont think it ever really went away. Ill get sharp almost stabbing pressure on either side of my breastbone and I get dull pains or pokes in my whole upper abdomen and back, shoulder blade area as well. I know this could be pancreas , liver, gall bladder , stomache ulcer , etc. Ive also noticed Ill get slight dizziness sometimes. Also if I drink alcohol then the next day when I eat I will get really tired and have a faster heart rate. Doesnt happen all the time and mostly if I had too much to drink and have more carbs in that meal. Any ideas?
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
hello woodburnor, you should go for ultrasound for confirmation , may be this is something else . you can avoid oily, spicy food and also alcohol very strongly if you can otherwise if this is ulcer only can be increase in future.
Answered: Wed, 2 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor